# SDR 06FDEA0688

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT STA 6/10, RIGHT HAND X=8.5 FOUND EDGE BROKEN.  REPAIR CARRIED OUT AS PER SRM 53-70-00   FIGURE 1   VOLUME I FROM STATION 1129 TO STATION 1149, X=8.5.  REPAIR IS CLASSIFIED AS MAJOR AS   PER   GMM 6-2-100.
